Mathematische Annalen

, Volume 282, Issue 1, pp 1–21

Quaternionic reduction and quaternionic orbifolds

  • K. Galicki
  • H. B. LawsonJr.
Article

DOI: 10.1007/BF01457009

Cite this article as:
Galicki, K. & Lawson, H.B. Math. Ann. (1988) 282: 1. doi:10.1007/BF01457009

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • K. Galicki
    • 1
  • H. B. LawsonJr.
    • 2
  1. 1.Institute for Theoretical PhysicsState University of New York at Stony BrookStony BrookUSA
  2. 2.Department of MathematicsState University of New York at Stony BrookStony BrookUSA
  3. 3.Dept. of MathematicsRice UniversityHoustonUSA

Personalised recommendations